The Asymptotic Expansion

Part of the Applied Quantitative Finance book series (AQF)


In this chapter, we relax the homogeneous portfolio assumption, and we derive an asymptotic series expansion of the \(k{\text {th}}\)-to-default Q-factor in the non-homogeneous case. We also show how to compute the conditional aggregate default distributions that appear in the expansion using the convolution recursion algorithm.


  1. N. De Pril, On the exact computation of the aggregate claims distribution in the individual life model. ASTIN Bullet. 16, 109–112 (1986)CrossRefGoogle Scholar
  2. D. Duffie, J. Pan, Analytical value-at-risk with jumps and credit risk. Financ. Stochast. 5, 155–180 (2001)CrossRefGoogle Scholar
  3. C. Hipp, Improved approximations for the aggregate claims distribution in the individual model. ASTIN Bullet. 16, 89–100 (1986)CrossRefGoogle Scholar
  4. P.S. Kornya, Distribution of the aggregate claims in the individual risk theory model. Trans. Soc. Actuar. 35, 823–836. Discussion pp. 837–858Google Scholar
  5. F. Lindskog, A. McNeil, Common Poisson shock models: applications to insurance and credit risk modelling. ASTIN Bullet. 33(2), 209–238 (2003)CrossRefGoogle Scholar
  6. H. Panjer, Recursive evaluation of a family of compound distributions. ASTIN Bullet. 12, 22–26 (1981)CrossRefGoogle Scholar

Copyright information

© The Author(s) 2017

Authors and Affiliations

  1. 1.LondonUK

Personalised recommendations